# SDR IXXA0500168S

- Difficulty date: February 2, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bushing
- Condition: Migrated
- Location: Thrust Reverser
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE C- CHECK FOUND NUMBER 3 ENGINE OUTBOARD THRUST REVERSER TRANSITION COWL BUSHING MIGRATED AT FRICTION PAD.  REPAIRED MIGRATING BUSHING BY REMOVING FASTENERS, REMOVING DAMAGED EDGE ANGLE, FABRICATING NEW ANGLE AND BONDING INTO PLACE.  ALODINED, PRIMED, INSTALLED FASTENERS AND SEALED REPAIR AREA IAW TIMCO REO G10300, CFM MM 78-31-20, 78-30-00, 78-31-40 SERVICE BULLETIN CFM56 78-022, DC8 SRM 51-2-21 AND 51-3-1.
